# SDR 2008UALA03432

- Difficulty date: June 16, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 63,005 hours, 18,342 cycles
- Engine: Pwa PW2037
- System (JASC): 2797 · Flight Control System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FAILED TO TRIM IN EITHER DIRECTION.  WIRING SHORT AT S3 SWITCH.  REPAIRED GROUND TO S3 SWITCH ON M74 PANEL, SYSTEM CHECKED OK.
